# SDR FDEA201011024233

- Difficulty date: November 2, 2010
- Submitted: November 3, 2010
- Operation: Air carrier
- Aircraft: N944FD
- Make and model: Boeing 757-2G5
- Aircraft serial: 24497
- Aircraft time: 53,491 hours, 18,724 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 146N31317
- Condition: Delaminated
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE INTERNAL STRUCTURE TEAR STRAP INSP FOUND WITH DISBOND BETWEEN   FUSELAGE SKIN PANEL AND BONDED TEAR STRAP AT BS 1340 FROM STR 4L TO STR 7L. DISBOND BETWEEN FUSELAGE SKIN PANEL AND TEAR STRAP AT BS 1340, FROM STR 4L TO   STR 7L REPAIRED IAW SRM 53-00-01 FIG 201, REPAIR 12, REV 101. REPAIR IS CLASSIFIED AS   MAJOR IAW GMM 6-2-100.
